Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 1:56 PM CDT for 5 counties in Missouri. It was in force for 49 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 1:56 PM CDT (18:56 UTC)
- Expired
- Apr 28, 2014, 2:45 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 1:57 PM CDT | HAIL 0.25 | Jonesburg, MO | |
| Apr 28, 1:57 PM CDT | HAIL 0.5 | Bowling Green, MO | MOSTLY PEA-SIZED HAIL WITH SOME AS BIG AS MARBLES. |
| Apr 28, 2:00 PM CDT | HAIL 1 | Montgomery City, MO | HAIL UP TO AN INCH IN DIAMETER COVERING THE GROUND. |
| Apr 28, 2:00 PM CDT | HAIL 1.75 | Jonesburg, MO | |
| Apr 28, 2:02 PM CDT | HAIL 0.5 | Bowling Green, MO | ON HIGHWAY 61 |
| Apr 28, 2:11 PM CDT | HAIL 1 | Bowling Green, MO | HAIL RANGING FROM PEA-SIZED UP TO AN INCH IN DIAMETER. |
| Apr 28, 2:18 PM CDT | HAIL 0.25 | Bowling Green, MO | PEA SIZE HAIL COVERING THE GROUND. |
| Apr 28, 2:25 PM CDT | TSTM WND DMG | 7 N Warrenton, MO | POWER LINES DOWN ALONG THE LINCOLN WARREN COUNTY LINE |
| Apr 28, 2:33 PM CDT | TSTM WND GST 40 | Hawk Point, MO | |
| Apr 28, 2:33 PM CDT | HAIL 0.7 | Hawk Point, MO | |
| Apr 28, 2:33 PM CDT | HAIL 0.75 | Hawk Point, MO | |
| Apr 28, 2:50 PM CDT | TSTM WND DMG | Troy, MO | BROKEN STORE WINDOWS IN DOWNTOWN TROY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829
WUUS53 KLSX 281856
SVRLSX
MOC007-113-139-163-219-281945-
/O.NEW.KLSX.SV.W.0065.140428T1856Z-140428T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
PIKE COUNTY IN NORTHEAST MISSOURI...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 245 PM CDT
* AT 151 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WELLSVILLE TO JONESBURG...AND MOVING NORTHEAST AT 30
MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. GOLFBALL SIZE HAIL HAS BEEN
REPORTED 5 MILES NORTH OF MONTGOMERY CITY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
TROY...BOWLING GREEN...JONESBURG...BELLFLOWER...NEW HARTFORD...HAWK
POINT...CURRYVILLE...DAVIS...MOSCOW MILLS...EOLIA...MIDDLETOWN...
TRUXTON...OLNEY...ASHLEY...CAVE...ST. CLEMENT...SILEX...CYRENE...
EDGEWOOD AND WHITESIDE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 175 TO EXIT 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3957 9117 3904 9074 3871 9137 3916 9168
3932 9148 3932 9144 3935 9145
TIME...MOT...LOC 1855Z 233DEG 26KT 3908 9148 3882 9131
HAIL...1.75IN
WIND...<50MPH
$$
BRITT3 follow-up statements
821
WWUS53 KLSX 281912
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON APR 28 2014
MOC007-113-139-163-219-281945-
/O.CON.KLSX.SV.W.0065.000000T0000Z-140428T1945Z/
LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-AUDRAIN MO-
212 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
AUDRAIN COUNTY IN CENTRAL MISSOURI...AND NORTH CENTRAL WARREN...
MONTGOMERY AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 245 PM CDT...
AT 210 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW HARTFORD TO 6 MILES NORTH OF BELLFLOWER TO
BELLFLOWER TO 6 MILES NORTHWEST OF WARRENTON...AND MOVING NORTHEAST
AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...TROY...NEW HARTFORD...CURRYVILLE...HAWK POINT...
DAVIS...EOLIA...TRUXTON...OLNEY...ASHLEY...ST. CLEMENT...CAVE...
CYRENE...EDGEWOOD...SILEX...ASHBURN...WHITESIDE AND NEW HOPE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 183 TO EXIT 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3904 9074 3879 9124 3889 9139 3932 9148
3932 9144 3935 9145 3957 9117
TIME...MOT...LOC 1912Z 237DEG 29KT 3925 9132 3909 9130
3899 9131 3890 9119
HAIL...1.75IN
WIND...<50MPH
$$
BRITT499
WWUS53 KLSX 281930
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT MON APR 28 2014
MOC007-139-281940-
/O.CAN.KLSX.SV.W.0065.000000T0000Z-140428T1945Z/
MONTGOMERY MO-AUDRAIN MO-
230 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN AND
MONTGOMERY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3904 9074 3879 9124 3884 9127 3914 9126
3914 9133 3932 9144 3935 9145 3957 9117
TIME...MOT...LOC 1930Z 237DEG 29KT 3943 9108 3933 9115
3922 9114 3909 9116 3895 9109
$$
MOC113-163-219-281945-
/O.CON.KLSX.SV.W.0065.000000T0000Z-140428T1945Z/
LINCOLN MO-PIKE MO-WARREN MO-
230 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WARREN AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 245 PM CDT...
AT 228 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOUISIANA TO BOWLING GREEN TO 7 MILES EAST OF NEW
HARTFORD TO 8 MILES NORTH OF HAWK POINT TO HAWK POINT...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
TROY...DAVIS...EOLIA...ASHBURN...CYRENE...CAVE...EDGEWOOD...SILEX...
WHITESIDE AND NEW HOPE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI NEAR EXIT 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3904 9074 3879 9124 3884 9127 3914 9126
3914 9133 3932 9144 3935 9145 3957 9117
TIME...MOT...LOC 1930Z 237DEG 29KT 3943 9108 3933 9115
3922 9114 3909 9116 3895 9109
HAIL...1.50IN
WIND...<50MPH
$$
BRITT282
WWUS53 KLSX 281948
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CDT MON APR 28 2014
MOC113-163-219-281957-
/O.EXP.KLSX.SV.W.0065.000000T0000Z-140428T1945Z/
LINCOLN MO-PIKE MO-WARREN MO-
248 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN AND
LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN
NORTHEAST MISSOURI HAS EXPIRED...
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR SOUTHERN PIKE
AND LINCOLN COUNTIES UNTIL 330 PM CDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3904 9074 3879 9124 3884 9127 3914 9126
3914 9133 3932 9144 3935 9145 3957 9117
TIME...MOT...LOC 1930Z 237DEG 29KT 3943 9108 3933 9115
3922 9114 3909 9116 3895 9109
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:36 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 28, 11:36 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1136 AM CDT Mon Apr 28 2014 .UPDATE: Issued at 1135 AM CDT Mon Apr 28 2014 Large cumulus field has recently developed across central Missouri in convergence zone just ahead of surface cold front/dryline. Environment is becoming increasing unstable with latest 16Z SPC MLCAPES showing 500-1000 J/kg over central and eastern Missouri with little CINH right ahead of the front. Current thinking is that thunderstorms will develop in the next hour or two right ahead of the the front and move east and northeast across eastern Missouri into Illinois during the afternoon hours. Severe threat including hail and damaging winds continues given the increasing instability and impressive deep layer shear. Also, 0-1km SRH values are currently between 100 and 250 across eastern Missouri and Illinois support an isolated tornado risk. Britt && .SHORT TERM: (Through Late This Afternoon) Issued at 152 AM CDT Mon Apr 28 2014 Latest HRRR weakens most of the convection currently across our forecast area, or shifts it southeast of the region by 12z Monday. There may be a brief lull in the convection early this morning, then new convection should break out late this morning and early this afternoon from Edina to Quincy and south through the St Louis metro area to the FAM area, then shift eastward through our IL counties later this afternoon. This will occur as a shortwave ejects out of the southern Plains into southeast MO and a cold front/dry line surges eastward into eastern MO by 00z Tue. Should have CAPEs up to 2000-2500 J/Kg ahead of the cold front around 18z Monday with surface LI values down to around -10. Strongest low-mid level wind shear should be across southeast MO and southwest IL with strong 500 mb wind max moving through AR into portions of southeast MO, southern IL, and western portions of TN and KY. The severe weather threat should be over the eastern portion of our area, in portions of west central and southwest IL with the primary threat being large hail and damaging winds. This will occur from the late morning, through the afternoon and into the early evening hours. GKS .LONG TERM: (Tonight through Sunday) Issued at 341 AM CDT Mon Apr 28 2014 The showers and thunderstorms should be confined to areas east of the Mississippi River this evening and should be weakening by late evening as the higher surface dewpoints and instability shifts east of our forecast area. Little if any precipitation should be left late tonight. Temperatures will be cooler tonight due to low level cold air advection in our area south of the upper level and associated surface low. More showers and a few thunderstorms on Tuesday as the moisture wraps around the slow moving upper/surface low north of our area. The best chance for rain will be across the northwest half of our forecast area. The models keep the showers going Tuesday night as shortwaves rotate around the mid-upper level low. The gradual cooling trend will continue with well below normal temperatures for Wednesday and Wednesday night. The GFS and ECMWF models drop the zero degree C 850 mb isotherm southeastward into our forecast area Tuesday night or Wednesday, the cooler NAM even earlier. Although there will likely be rain across our area again on Wednesday it should be on the light side. The rain should be mainly diurnal on Thursday and Friday and favor the northern portion of our forecast area as the upper level low weakens and moves into the Great Lakes region. Will see warmer high temperatures for the weekend as the upper level heights begin to rise and southerly surface/low level flow returns Saturday night. Low-mid level warm air advection ahead of a weak shortwave and associated surface low may bring showers to the extreme northern portion of our forecast area late Saturday night and Sunday. GKS && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 633 AM CDT Mon Apr 28 2014 VFR conditions outside of TSRA will prevail at the TAF sites thru the valid period. Another round of TSRA is expected to develop mainly east of the MS river around midday, leaving UIN and the STL Metro sites on the backedge of what does form. Due to these TAF sites being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. What does develop should shove off to the northeast by late afternoon. Gusty southerly winds are expected, diminishing tonight. Specifics for KSTL: VFR outside of TSRA thru the valid period. Another round of TSRA is expected to develop over the STL Metro area around midday with what does form shoving off to the northeast by mid-afternoon. Due to the terminal anticipated to being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. Gusty southerly winds are expected, diminishing tonight. TES && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT MON APR 28 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 28, 1:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
144 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL HERMANN 38.70N 91.44W
04/28/2014 E0.75 INCH GASCONADE MO LAW ENFORCEMENT
PEA TO PENNY-SIZE HAIL IN HERMANN.
&&
FUCHSLocal storm report, Apr 28, 1:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL MONTGOMERY CITY 38.98N 91.51W
04/28/2014 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
WALL CLOUD WITH SLIGHT ROTATION ALONG WITH A LOT OF
HAIL.
&&
FUCHSLocal storm report, Apr 28, 1:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL MONTGOMERY CITY 38.98N 91.51W
04/28/2014 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
HAIL SIZE VARIED FROM NICKEL TO QUARTER TO HALF DOLLAR.
&&
DYELocal storm report, Apr 28, 1:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 5 N MONTGOMERY CITY 39.05N 91.51W
04/28/2014 E1.75 INCH MONTGOMERY MO TRAINED SPOTTER
HAIL RANGING FROM PENNY SIZE TO GOLF BALL SIZE. THE
LARGER STONES WERE GREATLY OUTNUMBERED BY THE PENNY SIZE
HAIL.
&&
FUCHSLocal storm report, Apr 28, 1:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL BOWLING GREEN 39.34N 91.20W
04/28/2014 M0.25 INCH PIKE MO BROADCAST MEDIA
&&
CVKINGLocal storm report, Apr 28, 1:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 6 W WASHINGTON 38.55N 91.12W
04/28/2014 E0.50 INCH FRANKLIN MO TRAINED SPOTTER
HAIL JUST BEGINNING.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Monroe, Montgomery, Ralls | 33 min |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Marion | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 35 days |
| Apr 27, 10:41 PM CDT | Tornado Warning | LSX | Boone, Callaway | 34 min |
| Apr 28, 12:37 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 38 min |
| Apr 28, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 47 min |
| Apr 28, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 48 min |
| Apr 28, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Apr 28, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| Apr 28, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Apr 28, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 47 min |
| Apr 28, 3:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| Apr 28, 3:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.